# SDR SWAA2021082209812

- Difficulty date: January 21, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,130 hours, 43,199 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Receiver
- Condition: Cracked
- Location: Lt Eng Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN COWL RECEIVER CRACKED / REMOVED AND REPLACED LEFT ENGINE FAN COWL RECEIVER PER PPBU 71-00-02.
